# SDR AALA202006189002

- Difficulty date: June 17, 2020
- Submitted: June 18, 2020
- Operation: Air carrier
- Aircraft: N980UY
- Make and model: Airbus A321-231
- Aircraft serial: 5795
- Aircraft time: 22,766 hours, 8,705 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31517617
- Part serial: A9620
- Condition: Faulty
- Location: R4 Door
- Part time: 59,612 hours, 24,511 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE - R4 SLIDE BOTTLE/DEU (DECODER/ENCODER UNIT) B 300RH8 FAULT.  REMOVED AND REPLACED R4 DOOR SLIDE PER JOB CARD 26L00025010, FAULT MESSAGE CLEARED.
